On my 5th week of accutane, and had my IB start around week 2-3. The IB mainly inflamed old spots I had before tane with a few new spots in common places, however late in the 4th week I've been starting to get cysts on my upper cheeks, somewhere I have never even had minor acne. Although I did have some very small blackheads there.
Im scared to death because what if the accutane is just making things worse and will leave additional scars? I already have 2 cysts that are pretty good in size, red, and hard that are on the side of my nose and right above it towards my cheek. They usually start out as just red parts of my skin that are sensitive, then they gradually inflame day by day. I got another new red spot on my upper cheek that im almost certain will inflame into a cyst. I really think they are from blackheads.
Also......Now I know you should not pick at acne on accutane since your skin is very fragile, but is it ok to lance the cyst to alleviate the pressure? Because technically accutane is trying to push up all the acne you would have gotten in the future, so the only way for it to get out is for it to physically come out of your skin, right?
PS im on 80 mg/day